# SDR UALA2012062203393

- Difficulty date: June 22, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 66,376 hours, 12,574 cycles
- Engine: Pwa PW4077
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Acoustic Panel
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE ACCOUSTICAL PANEL MISSING POTTING COMPOUND AT PREVIOUS REPAIR, APPROX 11.  ITEM SHOULD READ FAN BLADE RUBSTRIP MISSING POTTING COMPOUND CF605.
